Convergence and periodicity of solutions for a class of difference systems.

Bin, Honghua; Huang, Lihong; Zhang, Guang

Advances in Difference Equations [electronic only] (2006)

  • Volume: 2006, page Article ID 70461, 10 p.-Article ID 70461, 10 p.
  • ISSN: 1687-1847

How to cite

top

Bin, Honghua, Huang, Lihong, and Zhang, Guang. "Convergence and periodicity of solutions for a class of difference systems.." Advances in Difference Equations [electronic only] 2006 (2006): Article ID 70461, 10 p.-Article ID 70461, 10 p.. <http://eudml.org/doc/54217>.

@article{Bin2006,
author = {Bin, Honghua, Huang, Lihong, Zhang, Guang},
journal = {Advances in Difference Equations [electronic only]},
keywords = {difference systems; artificial neural network; two neurons; convergence; periodicity},
language = {eng},
pages = {Article ID 70461, 10 p.-Article ID 70461, 10 p.},
publisher = {Springer International Publishing},
title = {Convergence and periodicity of solutions for a class of difference systems.},
url = {http://eudml.org/doc/54217},
volume = {2006},
year = {2006},
}

TY - JOUR
AU - Bin, Honghua
AU - Huang, Lihong
AU - Zhang, Guang
TI - Convergence and periodicity of solutions for a class of difference systems.
JO - Advances in Difference Equations [electronic only]
PY - 2006
PB - Springer International Publishing
VL - 2006
SP - Article ID 70461, 10 p.
EP - Article ID 70461, 10 p.
LA - eng
KW - difference systems; artificial neural network; two neurons; convergence; periodicity
UR - http://eudml.org/doc/54217
ER -

NotesEmbed ?

top

You must be logged in to post comments.